Permanent dilated veins in eyes

 

 

Submitted by Anonymous (not verified) on Tue, 02/06/2018 - 13:51
Country
United Kingdom
Age
27
Gender
Male
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?

I had dry eyes for 6 months due to accutane

Do you suffer from any diseases in the body?
No
Do you use any eye drops?

Artificial Eye Drops

Do you use any eye drops?
Yes

Question

 

 

Hey,

I had dry eyes for about 6 months due to a course of accutane but the the dryness went away. What bother me are the several permanently dilated red veins on the the conjunctiva that won't go away since they appeared from the dryness.

Will they go away or even regress a little or is this permanent?

Thanks

 

Answer

Thanks for your Question

 

 

They will regress with time but you should keep using preservative free lubricant eye drops as the effect of Accutane can last for several month.

Warm compress with lid massage can be helpful

 

More Questions